# SDR 39LA2014031866

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 28,513 hours, 79,216 cycles
- Engine: Ge CT581402
- Engine time: 27,318 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356200575
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING, TAXI AT OAIX THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED.  INSTALLED FWD FIRE LOOP OPERATIONS CHECKED GOOD IAW S-61 MM CH 26.
